# SDR DHL9672217C

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, X-RAY INSPECTION REVEALED CRACK ON LT SIDE WINDOW POST F TO N.  INSTALLED DOUBLER  REPAIR PER S/B 53-0086 REV 11.
